# SDR MALA040435

- Difficulty date: June 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H341ADM2
- Part serial: 6254
- Condition: Malfunctioned
- Location: Stby Attitude
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN ROUTE TO SUX STANDBY HORIZON FLAGGED.  PILOT RESET C/B.  C/B POPPED AGAIN.  AIRCRAFT CONTINUED ON TO SUX WHERE A/C WAS GROUNDED UNTIL REPAIRS WERE MADE.  MAINTENANCE REPLACED STANDBY ATTITUDE INDICATOR P/N H341ADM2, S/N ON 5106, S/N OFF 6254.  STANDBY ATT INDICATOR OPS CHECKS GOOD IAW SF 340 MM CHAP 34.
